Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 10, Pages 591-608
http://dx.doi.org/10.1155/S0161171202006361

Relationships of convolution products, generalized transforms, and the first variation on function space

Department of Mathematics, Dankook University, Cheonan 330-714, South Korea

Received 9 December 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seung Jun Chang and Jae Gil Choi, “Relationships of convolution products, generalized transforms, and the first variation on function space,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 10, pp. 591-608, 2002. https://doi.org/10.1155/S0161171202006361.